Title: Sufficient LMI conditions for reduced-order multi-objective H-2 / H-infinity control of LTI systems
Authors: Hilhorst, Gijs ×
Pipeleers, Goele
Michiels, Wim
Swevers, Jan #
Issue Date: 2015
Series Title: European Journal of Control vol:23 pages:17-25
Article number: EJCON114
ISSN: 0947-3580
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
Mechanical Engineering - miscellaneous
Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
ejc15.pdf Published 439KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science